# SDR GTIA201910134693

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 21,663 hours, 9,917 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED WET SOCK SMELL FROM ROW 21 TO AFT GALLEY-T/S DONE PER TSM 05-50-00-810-931-A, ODOR IDENTIFIED AS TYPE 9 MISC. AFTER CABIN WAS CLEANED ODOR WENT AWAY. BOTH PACKS OPER. AND CONFIRMED NO FAULTS, NO ODOR PRESENT IN CABIN. A/C OK TO CONTINUE
